# SDR 2008UALA03846

- Difficulty date: July 10, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 74,611 hours, 12,082 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN DURING TAXI OUT.  APU AUTO SHUTDOWN DURING TAXI OUT. CONFIRMED APU SURGE BLEED CONTROL VALVE MALFUNCTIONING. REPLACED BLEED VALVE. OPS CHECK OKAY.
